# SDR ASAA2013011793773

- Difficulty date: January 17, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 47,871 hours, 26,700 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Component: Flap, Boeing
- Component part number: 6546430190
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FOREFLAP UPPER SURFACE IS DENTED.  NOTE WAS LISTED ON PLT BUT HAS PROGRESSED IN LENGTH AND DEPTH.  ACFT GROUNDED.  REPAIRED DENT ON LT WING INBD FOREFLAP UPPER SURFACE IAW SRM 51-70-10, REPAIR 3 AND 4.
